MAUDE Adverse Event Report: TELEFLEX INCORPORATED PLEUR-EVAC; BOTTLE, COLLECTION, VACUUM

TELEFLEX INCORPORATED PLEUR-EVAC; BOTTLE, COLLECTION, VACUUM
Model Number IPN028442
Health Effect - Clinical Code Pericardial Effusion (3271)
Date of Event 07/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
Air leak through pleur-evac when on suction did not resolve with reinforcing dressing around chest tube.Changing pleur-evac resolved the air leak, suggesting the chamber or tubing may have a hole.Postoperative effusion, which was draining well prior to morning of [date redacted], stopped draining well during this period of time.

Brand Name
PLEUR-EVAC
Common Device Name
BOTTLE, COLLECTION, VACUUM
Manufacturer (Section D)
TELEFLEX INCORPORATED
3015 carrington mill blvd.
morrisville NC 27560
MDR Report Key22991971
Report Number22991971
Device Sequence Number8997578
Product Code KDQ
UDI-Device Identifier14026704631237
UDI-Public(01)14026704631237
Combination Product (Y/N)N
Initial Reporter StateNC
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/31/2025
Report Date (Section F) 07/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberIPN028442
Device Catalogue NumberA-6000-08LF
Device Lot Number74D2500649
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/08/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/08/2025
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA07/31/2025